|HIV causes thinner blood vessels?
Apr 5, 2000
I'm a doctor from Asia. I have a patient who was infected 20 months ago. He has never taken any anti-hiv medicine. I noticed that his blood vessels in both arms are becoming much thinner than that of one year ago. He also has yellow-colored urine for the past 3 months.
Do you think that HIV can cause these problems?
| Response from Dr. Henry
HIV (and its treatment) have been linked to loss of fat in the arms and around blood vessels but generally that makes the blood vessels look the same or bigger. I am not aware of any consistent observation of blood vessels getting smaller other than perhaps in the setting of wasting syndrome. Yellow urine could perhaps be a tip-off to a liver problem or dehydration/wasting. Keith Henry, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Hiv Cause Dehydration?
- Broken Blood Vessels And Hiv
- Groin Pain After Giving A Bj Worried I Have HIV
- Itchy Balls After Mutual Masturbation Sign Of HIV AIDS
- Rectal Bleeding After Vaginal Sex Without Condom Does It Mean I Have HIV
- Sore Testicles After Getting A Tattoo Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.